# SDR AWXA200700621

- Difficulty date: April 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654580761
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED R1 DOOR CUTOUT FWD STUB FRAME, BS 312, S16R.  REPLACED R1 DOOR CUTOUT FWD STUB FRAME, BS 312, S16R IAW B737-300 SRM 51-40-02.
